# SDR COMA2009050450126

- Difficulty date: May 4, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 31,367 hours, 27,371 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM JFK RECEIVED ANTI-ICE DUCT WARNING MSG.  EMERGENCY DECLARED, A/C RETURNED TO JFK LANDED SAFELY.  PERFORMED OPS CHECK OF ANTI-ICE SYSTEM, NO DEFECTS NOTED.
